MAUDE Adverse Event Report: LDR MÉDICAL ROI-A WIDE IMPLANT PXL : 30X39 H 12MM 10; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A WIDE IMPLANT PXL : 30X39 H 12MM 10; ROI-A ALIF CAGE SYSTEM
Model Number N/A
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a cage fractured during surgery while being removed with the plate after there were difficulties installing the mating plate in surgery.The cage was removed and replaced with an alternative device to complete the procedure.There were no patient impacts.
 
Additional Manufacturer Narrative
Information added to h6: component codes, type of investigation, investigation findings, investigation conclusions corrected information in h3 this follow-up report is being submitted to relay additional information and initially corrected information.Summary the complaint is confirmed for returned roi-a cage (pn: ir5332p) for the failure of cages fractured.Visual inspection of the device reveals the cage is fractured.Medical records were not provided for review.Potential cause the cause of the damage cannot be determined at this time since there is no information available regarding how the implants were being used or handled at the time of the damage.However, the patient has sclerotic bone which could have contributed to this event.Dhr review and related actions per dhrs review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use and compatibility this devices are used for treatment.Reported event is not related to a combination of product lines; therefore a compatibility review is not applicable.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
ROI-A WIDE IMPLANT PXL : 30X39 H 12MM 10
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11367196
Report Number3004788213-2021-00016
Device Sequence Number19498240
Product Code MAX
UDI-Device Identifier03662663014168
UDI-Public(01)03662663014168(17)240301(10)18-296385
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model NumberN/A
Device Catalogue NumberIR5332P
Device Lot Number18-296385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHORING PLATE, IR2009T, 779332.
Patient Age36 YR